Downloads: 111

Files in This Item:
File Description SizeFormat 
pj.2015.20.pdf198.17 kBAdobe PDFView/Open
Title: A Monte Carlo study of the intrinsic viscosity of semiflexible ring polymers
Authors: Ono, Yuki
Ida, Daichi  kyouindb  KAKEN_id  orcid (unconfirmed)
Author's alias: 井田, 大地
Issue Date: 15-Apr-2015
Publisher: Nature Publishing Group
Journal title: Polymer Journal
Volume: 47
Issue: 7
Start page: 487
End page: 492
Abstract: A Monte Carlo study is made of the intrinsic viscosity [η] of semiflexible ring polymers by the use of a discrete version of the Kratky–Porod (KP) wormlike ring without excluded volume. The values of [η] are evaluated in the Kirkwood–Riseman approximation. The ratio of [η] of the rings of the trivial knot to that of the rings without the topological constraint is found to become a function only of the reduced contour length λL, where λ−1 is the stiffness parameter of the KP chain and L is the total contour length. It is then shown that the ratio is almost equal to unity for λL≲10 and increases monotonically with increasing λL for λL≳10.
Rights: © 2015 The Society of Polymer Science, Japan
この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。This is not the published version. Please cite only the published version.
DOI(Published Version): 10.1038/pj.2015.20
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.